Advanced Search
Chart Display List Display Abstract Display
Export citations Reference Paper

{{newsColumn.name}}

November 2012, Vol. 32, No. 11

Special Issue on Nonlinear Elliptic and Parabolic Problems

Guest Editors: Tasso J. Kaper 1 , Bernd Krauskopf 2 , Hinke M. Osinga 2 , Martin Wechselberger 3

1 Department of Mathematics and Statistics and Center for Biodynamics, Boston University, Boston, MA 02215
2 Department of Mathematics, The University of Auckland, Private Bag 92019, Auckland 1142
3 School of Mathematics and Statistics, University of Sydney, Sydney, NSW

Chart Display List Display Abstract Display
Export citations Reference Paper